Jump to content
CrazyBoards.org

Recommended Posts

Confused-

I'm sorry I didn't see this before.

How is the dizziness and nausea now?

Do you think you will be taking something other than seroquel or will see how you do just with the lamictal and abilify?

I have heard from some people who are around 300 or higher of lamictal that they get a little nauseas when they first get to that dose and then have the effects decrease.

Hope you are starting to feel better.

Link to comment
Share on other sites

Confused-

I'm sorry I didn't see this before.

How is the dizziness and nausea now?

Do you think you will be taking something other than seroquel or will see how you do just with the lamictal and abilify?

I have heard from some people who are around 300 or higher of lamictal that they get a little nauseas when they first get to that dose and then have the effects decrease.

Hope you are starting to feel better.

<{POST_SNAPBACK}>

The dizziness seems to be getting better now that I'm off the seroquel.  I've been taking benadryl to help me sleep.  I think I'm going to need to add something because I have a lot of anxiety.  I really want to be stable, but I keep having anxiety and depression.

Link to comment
Share on other sites

Seroquel was the culprit for me. Seroquel can cause orthstasis, especially if you sit up or get up too quickly. I am only taking 100mg of Seroquel now because everytime my dose hits 200mg or more, the orthostatis is severe. Like I have passed out 5 times now, hit my head or face or both on the floor from a standing position and have suufered concussions.

A little late to the thread but glad to hear your problems seem to have gone away with stopping the Seroquel.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...